# SDR SWAA2025050254019

- Difficulty date: March 29, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED BTW BS 767 TO BS 794.3 RBL 21 WL 156.1 ATAFT CARGO COMPARTMENT 2025-232278<[01] EVALUATED CORROSION ON SHIELD WEB LOCATED BTW BS 767 TO BS 794.3 RBL 21 WL 156.1 ATAFT CARGO COMPARTMENT AND FOUND OUT OF LIMITS; SHIELD WEB REPLACED BETWEEN BS 767 TO BS 794.3 RBL 2. IAW SRM 51-40-02 AND DWG 146A8127; SHEET 8; REV -.;[02] COMPLETED JOB
